Ask a Psychiatrist and Get Answers to Mental Health Questions ASAP
Hello- Thank you for asking the question. I have over 30 years of experience working with individuals, couples and families & am happy to reply.
I am sorry to hear about this withdrawal reaction.
I want you to continue to follow your Doctors direction to wean off Xanax before you consider something else .....like Ativan.
If you medication is being prescribed by a GP or family doctor, it is time to consider being evaluated by a Board Certified Psychiatrist for comprehensive Assessment and recommendations for ongoing medication therapy.
Xanax is an addictive Benzodiazapine and there are other alternatives that can be considered, however, I again stress the importance of having the proper Expert in evaluating this.........A Board Certified Psychiatrist. This way you will have the most competent opinion on what is best for you.
Other alternatives to address your anxiety are addressed here:
I trust that this has helped. If you wish to continue the conversation , please reply.
Otherwise, I wish you the very best.
I APPRECIATE YOUR POSITIVE RATING SO THAT I CAN BE CREDITED FOR MY TIME.
Thank you - best of health and wellness!